# SDR AALA200800953

- Difficulty date: April 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 22H TO 24H INOPERATIVE.  RECONNECTED CONNECTOR FOR EMERGENCY LIGHTS AT SEAT ROWS 22H TO 24H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
